# SDR IPXA2019072544865

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 28,173 hours, 17,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185N3001
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG31 DENT FOUND ON RT HORIZONTAL STAB UPR FWD TQ BOX PANEL MARKED IN RED FOUND TO BE DELAMINATED. REPAIRED DAMAGED AREA IAW SRM 51-70-10-2R AND SRM 55-10-01-1A-1 FIGURE 101 NOTE I 250.
